MathSciNet Relay Station
MathSciNet bibliographic data
MR1844960 70K99 (34A34 34A45 65L06 70-08)
Liu, Chein-Shan Cone of non-linear dynamical system and group preserving schemes. Internat. J. Non-Linear Mech. 36 (2001), no. 7, 1047–1068.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement